As an Amazon Associate I earn from qualifying purchases.
1. Amazon Basic Care #ad
Amazon Basic Care Sleep Aid Tablets, 25 mg, 96 Count, Doxylamine Succinate Tablets, Nighttime Sleep Aid to Help You Fall Asleep #adAmazon Basic Care #ad
- Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid.
Fall asleep: sleep is important. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.
Gluten free. This nighttime sleep aid contains no pain reliever and is gluten free. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. One tablet per dose helps to reduce difficulty falling asleep.
2. KIRKLAND SIGNATURE #ad
Kirkland Signature Nighttime Sleep Aid Doxylamine Succinate 25 Mg, 96 Tablets Pack of 4 #adKIRKLAND SIGNATURE #ad
- Kirkland signature Sleep aid helps safely fall asleep fast. Not for children 12 years of age and under. Safe, proven effective, does not contain gluten.
Inactive ingredients: dicalcium phosphate, microcrystalline cellulose, FD&C blue #1 aluminum Lake, magnesium stearate, sodium starch glycolate. Active ingredient: doxylamine succinate 25 mg.
3. Unisom #ad
Doxylamine Succinate, 48 Tablets, Nighttime Sleep-aid, Unisom SleepTabs #adUnisom #ad
- Find a nighttime sleep solution right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.
Fall asleep 33% faster*: effective sleep aid helps you fall asleep faster* and stay asleep *versus placebo in a clinical study. Non-habit forming: sleeptabs are safe if used as directed, non-habit forming and help you sleep through the night and feel recharged without grogginess or lingering side effects.
Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Includes: one 1 bottle with 48 Tablets of Unisom SleepTabs Nighttime Sleep-aid; one tablet per dose.
|Manufacturer||Chattem Inc. #ad|
4. Kirkland #ad
2 pack 192 Tablets, Kirkland Signature Sleep Aid Doxylamine Succinate 25 Mg #adKirkland #ad
- 1 tablet per dose. Safe and effective. Compare to the active ingredient in Unisom. Fall asleep fast.
5. ValuMeds #ad
ValuMeds Allergy Medicine 600 Tablets Antihistamine, Sneezing, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose #adValuMeds #ad
- Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Please read package for more details on proper use and dosage.
Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
Use as directed – these hcl antihistamine tablets should always be used as directed. Clear, itchy eyes and redness caused by pollen, dander, Healthy Eyes – Reduce the dry, and seasonal allergies for true clarity. Avoid driving after use.
6. KIRKLAND SIGNATURE #ad
KIRKLAND SIGNATURE Signature Sleep Aid Doxylamine Succinate 25 Mg X 96 Tabs 53201812 #adKIRKLAND SIGNATURE #ad
- The package dimension of the product is 3. 3cml x 3. 6cmw x 105cmH. Kirkland signature Sleep aid doxylamine succinate 25 mg x 96 Tabs.